# SDR SWIA201231937

- Difficulty date: October 3, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 42,448 hours, 56,027 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR OVERHEAD EMERGENCY LIGHT IS OUT.  (SERVICE)  RE-SECURED WIRING AT OVERHEAD MAIN CABIN DOOR LIGHT.
